# SDR C2XA10IA289

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 19,277 hours, 14,664 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Shunt
- Part number: 8300600
- Condition: Overheated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2615, THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN THE AIRCRAFT DURING TAXI.  CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THE ODOR TO BE COMING FROM THE APU.  MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED THE APU SHUNT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRATF WAS APPROVED FOR RETURN TO SERVICE.
